# SDR ANCF2015062502

- Difficulty date: June 25, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- Aircraft time: 1,531 hours, 376 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGS START SPOILERS, MSG ADVISORY SHOWS ON EICAS.  SPOILER NR 4.  SPOILERS ELEC SYS TEST, AMM B787-A-27-61-00-03B-300B-A WAS PERFORMED SUCCESSFULLY.
